Free commutative and free anticommutative products of algebras
Doklady Akademii Nauk, Tome 133 (1960) no. 6, pp. 1275-1278
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_133_6_a1,
author = {A. T. Gainov},
title = {Free commutative and free anticommutative products of algebras},
journal = {Doklady Akademii Nauk},
pages = {1275--1278},
year = {1960},
volume = {133},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_133_6_a1/}
}
A. T. Gainov. Free commutative and free anticommutative products of algebras. Doklady Akademii Nauk, Tome 133 (1960) no. 6, pp. 1275-1278. http://geodesic.mathdoc.fr/item/DAN_1960_133_6_a1/